# SDR CA050117010

- Difficulty date: December 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 56857
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE EXPERIENCED AN INFLIGHT SHUTDOWN UNDER UNKNOWN CIRCUMSTANCES.  SUBSEQUENT DISASSEMBLY REVEALED A SEIZED COMPRESSOR ROTOR AND METAL DEBRIS IN THE ENGINE OIL FILTER AND CHIP DETECTOR.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, AS AND WHEN IT IS DETERMINED.
